# SDR TWAA9902706

- Difficulty date: February 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982PS
- Make and model: Doug DC-9-31
- Aircraft serial: 47251
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck
- Condition: Cracked
- Location: Bs 47.8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND UPPER PRESSURE DECK AT APPROXIMATELY STA 47.8 WITH A CRACK ABOUT 4 INCHES LONG.  CONFIRMED WITH EDDY CURRENT.  REPLACED Y ANGLE PER SPM 6-70-01, DRAWING 9911500, AND SRM 51-60-0, PAGE 27 ITEM E.
